Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Leopoldt's conjecture in parameterized families

Authors: Johannes Buchmann and Jonathan W. Sands
Journal: Proc. Amer. Math. Soc. 104 (1988), 43-48
MSC: Primary 11R27; Secondary 11R37
MathSciNet review: 958040
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For each fixed prime $ p \ne 5$, we prove Leopoldt's conjecture in two infinite families of fields of degree five whose normal closure has Galois group over the rationals isomorphic to $ {S_5}$. The units of these fields were determined by Maus [4]; we develop and apply a simple reformulation of Leopoldt's conjecture to obtain the result. We also observe that Leopoldt's conjecture in one field can imply the same in a second field related by congruence conditions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11R27, 11R37

Retrieve articles in all journals with MSC: 11R27, 11R37

Additional Information

PII: S 0002-9939(1988)0958040-4
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia